# SDR IPXA2025022640252

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 30,787 hours, 20,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110496
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** AIRCRAFT FUSELAGE PUNCTURED APPROXIMATELY 9FT AFT OF LOWER AFT CARGO DOOR MATERIAL IDENTIFICATION: DOUBLER P/N 2024T3 .063", PO# SP2772414, SNR LOT# 5696144. FILLER P/N 2024T39 .056", PO# SP1818420, SNR LOT# 5995.  STRINGER SPLICE P/N BAC1498-203, PO# SP2283532, SN 668328A.
